Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heart issues and medication.Does it require me to see a doctor?

Heart issues and medication..does it require me to see a doctor? What could it be?? anyone knows? I smoke, but the smoking is not the main problem, now I have noticed that each time I take any medication my health deteriorate, my heart start beating very fast that sometimes I can t breath and just have to lay down and start breathing faster and faster, I get very dizzy and see blackness , I become very down and I lose appetite for food. and when I say medication it rangers from a simple pain killer to a normal illness , antibiotics , diabetes pills ( i am not diabetic but it s for my polycystic ovarian syndrome ) , anti inflammatory... plz answer ..
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I don't see the relationship here from the meds to the heart. You may be experiencing anxiety from taking the meds, Psychological type of issue but I wouldn't say physical. Why your heart is doing this remains to be seen. You have to have an evaluation from your cardiologist to see what's going on there.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor